BibTeX record journals/cms/ShvimerH22

download as .bib file

@article{DBLP:journals/cms/ShvimerH22,
  author    = {Yossi Shvimer and
               Avi Herbon},
  title     = {Non-tradability interval for heterogeneous rational players in the
               option markets},
  journal   = {Comput. Manag. Sci.},
  volume    = {19},
  number    = {1},
  pages     = {133--157},
  year      = {2022},
  url       = {https://doi.org/10.1007/s10287-021-00413-9},
  doi       = {10.1007/s10287-021-00413-9},
  timestamp = {Tue, 08 Feb 2022 10:42:27 +0100},
  biburl    = {https://dblp.org/rec/journals/cms/ShvimerH22.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics